Our expert says:
I think that the water retention you suffer from may be due to your high salt intake. Do try and cut down as much as possible even if you have low bp. Eating too much salt can also damage the kidneys which could cause water retention, so if this condition persists I would recommend that you have a medical checkup to determine why you retain so much water. Duromine is an appetite suppressant. The following side-effects can occur with Duromine (which contains phentermine as its active ingredient), as listed in my copy of MIMS: pulmonary hypertension, central nervous system effects including psychotic episodes and hallucinations, cardiovascular effects, gastrointestinal disturbances, problems with urination, rash, impotence or changes in libido, facial oedema and blurred vision. I would personally rather use a balanced low-fat diet and exercise to lose weight rather than diet pills and high protein diets (which as you see, cause rapid weight loss, but result in just as rapid regain of all the weight that is lost). Reduce your energy intake by eating an energy-reduced, low-fat, high-fibre diet (click on 'Diet' at the top of this page, 'Weight loss', ‘Balanced diet' and then on 'Slimming Diet' for a copy of such a diet), and increasing your energy output by doing regular exercise (running, jogging, skipping, cycling, swimming, join a gym or Walk for Life).
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.